# SDR CA001123034

- Difficulty date: October 26, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 464503
- Condition: Out Of Adj
- Location: Rt Mlg Door
- Component: Landing Gear Po
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) (COPY OF PILOT IN COMMAND FLIGHT OCCURRENCE REPORT: JUST AFTER DEPARTURE,   WHEN GEAR WAS SELECTED UP,   RT GEAR  DOOR UNSAFE LIGHT (YELLOW) FLICKERED ON SEVERAL TIMES. THE GEAR WAS RECYCLED WITHOUT SUCCESS. THE FLIGHT RETURNED FOR LANDING AT CPH. AFTER GEAR  DOWN SELECTED BEFORE LANDING, THE GEAR DOOR UNSAFE LIGHT REMAINED ON. RT REAR DOOR SENSOR GAP WAS MEASURED AS OUT OF TOLERANCE. MAINTENANCE RE-RIGGED GAP AND NO FURTHER PROBLEMS. GEAR OPERATIONAL CHECKS CARRIED OUT AND INDICATIONS ARE NORMAL, A/CA RETURNED TO SERVICE.
